Endogenous Growth and the Gains from Immigration


Kemnitz, Alexander


URL: http://dx.doi.org/10.1016/S0165-1765(01)00434-7
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Economics Letters
Volume: 72
Issue number: 2
Page range: 215-218
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0165-1765
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Finanzwissenschaft u. Wirtschaftspolitik (Janeba)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kemnitz, Alexander (2001) Endogenous Growth and the Gains from Immigration. Economics Letters Amsterdam [u.a.] 72 2 215-218 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item